| Model Number |
OTV-SI |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported, that the video system center had no image.The issue occurred, during maintenance.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the results of the device evaluation and the legal manufacturer's final investigation.The device was returned to olympus for inspection and the customer's reported issue of "no image" was not confirmed.However, during evaluation a lamp a error occurred, which is a reportable malfunction.Since the device is more than 15 years old, the device history record was unable to be reviewed.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, a definitive root cause could not be determined.The loss of image reported by the customer was not reproduced, therefore, a cause could not be specified.As for the lamp a error, it was determined that the error occurred due to a faulty lamp.Olympus will continue to monitor field performance for this device.